# SDR UALA2011050202107

- Difficulty date: April 30, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 60,410 hours, 10,776 cycles
- Engine: Pwa PW4077
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 131W18134202
- Condition: Broken
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4 RT AFT RT GIRT FITTING BROKEN OFF.  REPLACED GIRT BAR FITTING MOUNT AND AFT ATTACH CASTING PER MM.
